I'm 46 years old.
My TRT has been going on for several months and I've been feeling good. Still holding onto some stubborn fat but strength is good and making slow gains.
So a couple of months ago I decided to run som Tren Ace along with my 100mg/week Test Cyp to help me reach some goals.
My plan was to run Tren Ace at 50mg/day for 6-8 weeks then cruise on my TRT.
Within a couple days of first injection I began to feel lethargic. The quality of my workouts was WAY down. Felt like I was just going through the motions. (Not normal for me). Also libido began to suffer immediately.
After 10 days of this I quit the Tren and after 3 weeks I'd gotten back to normal.
On a side note, with no change in diet, I gained 11 pounds in 7-8 days. Obviously I became a water balloon......
Lastly, the injection sites felt fine during injection. After 2 days it felt like I had been shot with a handgun at point blank range.
Advice would be appreciated.